# SDR C2XA03CL046

- Difficulty date: February 20, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT EMERGENCY AISLE PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE AFT EMERGENCY AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
